Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A practical application of block diagonally dominant matrices


Author: H. S. Price
Journal: Math. Comp. 19 (1965), 307-313
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1965-0196926-4
MathSciNet review: 0196926
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. deWitte & D. Lowitz, "Theory of the induction log," Proceedings of the Society of Professional Well Log Analysts: Second Annual Logging Symposium, May 18-19, 1961.
  • [2] R. S. Varga, Matrix Iterative Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 28 #1725. MR 0158502 (28:1725)
  • [3] R. S. Feingold & R. S. Varga, "Block diagonally dominant matrices and generalizations of the Gerschgorin circle theorem," Pacific J. Math., v. 12, 1962, pp. 1241-1250, MR 27 #1458. MR 0151473 (27:1458)
  • [4] M. Fiedler & V. Ptak, "Some inequalities for the spectrum of a matrix," Mat. Fyz. Časopis Sloven. Akad. Vied, v. 10, 1960, pp. 148-166. MR 0124334 (23:A1648)
  • [5] A. M. Ostrowski, "On some metrical properties of operator matrices and matrices partitioned into blocks," J. Math. Anal. Appl., v. 2, 1961, pp. 161-209. MR 24#A421. MR 0130561 (24:A421)
  • [6] J. A. Stratton, Electromagnetic Theory, McGraw-Hill, New York, 1941.
  • [7] J. D. Jackson, Classical Electrodynamics, Wiley, New York, 1962. MR 0436782 (55:9721)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0196926-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society